# SDR 9501339311

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL DEN-MSP (BELOW 60 KNOTS), FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF WITHOUT FURTHER INCIDENT.  NO TROUBLE FOUND WITH DOOR, TARGET, OR SENSOR.
